# SDR 9903376641

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ELECTRICAL FUMES CIRCULATED IN THE COCKPIT AND CABIN.  AIRCRAFT DIVERTED TO ANC AND LANDED WITHOUT INCIDENT.  REPLACED GASPER FAN, OPERATIONAL CHECK GOOD.
